MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SSM-255
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported capsular contracture baker grade iii.Diagnosed via physical exam.This record is for the right side.Device was explanted and replaced.Provider noted device is available for return.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: capsular contracture baker grade iii.The following reported event(s) is a/are physiological complication(s), and device analysis typically does not help allergan determine the cause: capsular contracture grade iii.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, h.6.
 
Event or Problem Description
Previous medwatch submission noted capsular contracture baker grade iii.Upon further information, allergan has determined that the event of capsular contracture baker grade iii did not occur.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23119000
Report Number9617229-2025-16063
Device Sequence Number9287312
Product Code FTR
UDI-Device Identifier10888628032880
UDI-Public(01)10888628032880(10)1183814(11)230419(17)280319
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSSM-255
Device Lot Number1183814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date10/15/2025
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight56 KG